I am a 68 year old female who took Estratest for 5 years; Levothroid, 10 years. I have severe dead nerve endings in both hands and it is starting in my toes. I am healthy, exercise, I eat healthy foods. The numbness comes from both shoulders, goes down my arms to my fingers with a burning glow of red. I can open and close both hands, but, I have trouble picking things up. What are the long term effects if I continue without medication for my numbness? What type of medicines help?
Do you have other medical conditions at present?
The numbness you are experiencing may or may not be secondary to the drugs you are taking, in particular estratest and levothroid. Side effects profile may differ from person to person. A possibility is another medical condition like vitamin deficiency, diabetes mellitus or autoimmune diseases should be ruled out.
You should consult your doctor for evaluation. Gabapentin might help relieve your symptom.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.